MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA22-70/I16-30
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent and a suprarenal aortic extension on (b)(6) 2014.Upon follow up computed tomography (ct) showed a potential type 3 endoleak.The physician elected to reline the initial implant with an infrarenal aortic extension.During the secondary intervention the physician confirmed a type 2 endoleak only.Patient status is unknown.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5563000
Report Number2031527-2016-00136
Device Sequence Number485969
Product Code MIH
UDI-Device Identifier00818009010094
UDI-Public(01)00818009010094(17)171015
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2017
Device Model NumberBA22-70/I16-30
Device Lot Number1267172-004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR